# SDR AUS20040302

- Difficulty date: April 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Pad
- Part number: 1090300
- Condition: Separated
- Location: Brake
- Component: Brake, Cleveland
- Component part number: 30244
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) BRAKE ASSEMBLY WEAR PAD SEPARATED FROM BRAKE DISC ROTOR AND DAMAGED FOUR MORE PADS CAUSING THE BRAKE UNIT TO LOCK UP.
